MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM

SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number GM85
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service rep completed inspection of system and found the power cord end was burned.The field service rep completed necessary testing and determined that the power cord and plug of the unit wss not a good condition.The necessary components were replaced and the unit operates as intended without any further issues.No further corrective measures necessary.This is the first event received from field due to power cord burn issue.Future service calls will be monitored for similar issues and escalated if necessary.
 
Event or Problem Description
Technician burned his finger when they touched the power cord.It was noted that the tech's finger was a little red but they did not need medical attention.

Brand Name
GM85
Common Device Name
DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro, yeongtong-gu
suwon-si, gyeonggido 16677
KS  16677
MDR Report Key11283801
Report Number3010300212-2021-00002
Device Sequence Number14500264
Product Code IZL
UDI-Device Identifier08806088582412
UDI-Public08806088582412
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGM85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1